# SDR QXEA200800258

- Difficulty date: February 27, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,903 hours, 17,049 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Migrated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - LEFT NACELLE, FORWARD INBOARD DOOR, AFT HINGE, FORWARD BUSHING HAS MIGRATED OUT OF NACELLE HINGE FITTING.  REMOVED ATTACH HINGE AND INSTALLED NEW HINGE IAW  DASH 8 Q400 SRM 51-42-05, 51-40-15, 51-42-15, 51-42-45.
